Article

3 Iconography
Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 3 0 0


Revue du rhumatisme
Volume 71, n° 3
pages 251-254 (mars 2004)
Doi : 10.1016/S1169-8330(03)00263-1
Received : 21 October 2002 ;  accepted : 14 January 2003
Douleurs osseuses épiphysaires et tacrolimus après transplantation rénale : à propos de 2 cas
Tacrolimus pain syndrome in renal transplant patients: report of 2 cases

Michel  Franco * a ,  Aude  Blaimont a ,  Laetitia  Albano a ,  Jean-Christophe  Bendini b ,  Elisabeth  Cassuto a ,  Philippe  Jaeger a
aService de néphrologie, hôpital Pasteur, 30, avenue de la-Voie-Romaine, 06202 Nice cedex, France 
bService de médecine nucléaire, centre A. Lacassagne, avenue de Valombrose, 06000, Nice, France 

*Auteur correspondant.
@@#100979@@

Nous rapportons 2 cas de greffés rénaux sous tacrolimus ayant présenté un syndrome douloureux des genoux au premier et troisième mois de greffe. Le tacrolimus est un immunosuppresseur agissant, comme la cyclosporine, par inhibition de l'activité phosphatasique de la calcineurine. Ce syndrome semble similaire à celui décrit en 1989 avec la cyclosporine. La scintigraphie osseuse montre des hyperfixations des épiphyses douloureuses, et l'imagerie par résonance magnétique des modifications du signal en faveur d'un oedème médullaire. Si les taux résiduels de tacrolimus ne sont pas trop élevés, la diminution de posologie ne semble pas toujours nécessaire. L'évolution est favorable en quelques mois. La surveillance radiologique doit éliminer une ostéonécrose. Les hypothèses pathogéniques sont évoquées. L'utilisation du tacrolimus étant encore récente, il est utile que les observations similaires soient rapportées.

Mots clés  : Tacrolimus ; Greffe rénale ; Arthralgie.

Abstract

We report 2 renal transplant patients who experienced onset of severe bilateral knee pain 1 and 3 months after transplantation, respectively, while on tacrolimus therapy. Tacrolimus, like cyclosporine A, is an immunosuppressive agent that inactivates the enzyme calcineurin phosphatase. A bone pain syndrome was reported in 1989 in organ transplant recipients treated with cyclosporine A. Our cases suggest that tacrolimus may induce the same syndrome. Technetium 99 m bone scanning shows increased uptake in the affected areas, and magnetic resonance imaging changes are consistent with bone marrow edema. The tacrolimus dosage need not be reduced unless trough levels are too high. The symptoms resolve completely within a few months. Imaging studies should be done to rule out avascular necrosis. The pathophysiology of this syndrome is discussed. Because tacrolimus was introduced recently, similar cases should be published.

Mots clés  : Tacrolimus ; Renal transplant ; Arthralgia.


1  Pour citer cet article, utiliser ce titre en anglais, et sa référence dans le même volume de Joint Bone Spine.




© 2003  Elsevier SAS. All Rights Reserved.

EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline